MAUDE Adverse Event Report: ETHICON INC. VICRYL PLUS SUTURE 27"(70CM) 4-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VICRYL PLUS SUTURE 27"(70CM) 4-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCP398H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.
 
Event or Problem Description
It was reported by the vet that an animal underwent an oophorectomy procedure on an unknown date and suture was used.Three or four days post op the vet noted a rupture of the abdominal wall suture.The knots were intact.The animal had a new surgery for eventration.

Brand Name
VICRYL PLUS SUTURE 27"(70CM) 4-0 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7321011
Report Number2210968-2018-71334
Device Sequence Number13480291
Product Code GAM
UDI-Device Identifier10705031052987
UDI-Public10705031052987
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Catalogue NumberVCP398H
Device Lot NumberKP8CZMQ0
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/20/2018
Initial Report FDA Received Date03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1